Alert archive / California / Hazardous Seas Warnings in 2012

Hazardous Seas Warning 16, NWS Eureka, CA

June 9, 2012

NWS Eureka, CA issued this hazardous seas warning at Jun 9, 2012, 9:06 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2012, 9:06 PM PDT (04:06 UTC)
Expired
Jun 10, 2012, 8:38 AM PDT
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WHUS76 KEKA 100406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT SAT JUN 9 2012

PZZ470-101215-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120610T2200Z/
/O.UPG.KEKA.GL.A.0018.120610T1800Z-120612T0600Z/
/O.NEW.KEKA.SE.W.0016.120610T0406Z-120610T2200Z/
/O.EXB.KEKA.GL.W.0030.120610T2200Z-120611T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 PM PDT SAT JUN 9 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS
WARNING IS IN EFFECT UNTIL 3 PM SUNDAY. THE SMALL CRAFT ADVISORY
IS NOW IN EFFECT UNTIL 3 PM SUNDAY. THE GALE WATCH IS NO LONGER
IN EFFECT.

* WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT...THEN INCREASING TO
  20 TO 30 KT WITH GUSTS TO 35 KT SUNDAY EVENING.

* SEAS...STEEP SHORT PERIOD SEAS OF 11 TO 14 FT AT 9 SECONDS WILL
  CONTINUE THROUGH EARLY MORNING HOURS MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101215-
/O.EXT.KEKA.GL.W.0030.000000T0000Z-120612T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT SAT JUN 9 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM TUESDAY.

* WINDS..N 25 TO 30 KT WITH GUSTS TO 35 KT THROUGH SUNDAY NIGHT.

* SEAS...STEEP SHORT PERIOD SEAS OF 13 TO 15 FT AT 9 SECONDS
  BUILDING TO 14 TO 18 FT BY SUNDAY NIGHT. SEAS WILL SUBSIDE
  SLIGHTLY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-101215-
/O.EXA.KEKA.SC.Y.0047.000000T0000Z-120611T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
906 PM PDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM MONDAY.

* WINDS...NW TO N 15 TO 25 KT...THEN BECOMING 20 TO 30 KT LATE
  SUNDAY AFTERNOON. LOCAL GUSTS TO 35 KT AROUND POINT SAINT GEORGE
  AND OTHER PROMINENT POINTS. WINDS WILL EASE ON MONDAY.

* SEAS...8 TO 11 FT AT 8 SECONDS THROUGH SUNDAY. HIGHEST SEAS
  WILL BE FURTHER FROM SHORE AND AROUND PROMINENT POINTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-101215-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120614T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
906 PM PDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM WEDNESDAY.

* WINDS...NW TO N 15 TO 30 KT WITH GUSTS TO 35 KT AROUND CAPE
  MENDOCINO AND POINT ARENA THROUGH SUNDAY.

* SEAS...8 TO 13 FT AT 9 SECONDS THROUGH SUNDAY. HIGHEST SEAS ARE
  NEAR CAPE MENDOCINO AND POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
495 
WHUS76 KEKA 100938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT SUN JUN 10 2012

PZZ470-101745-
/O.EXT.KEKA.SE.W.0016.000000T0000Z-120610T1600Z/
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120610T1600Z/
/O.EXT.KEKA.GL.W.0030.120610T1600Z-120611T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT SUN JUN 10 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT
MONDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 9 AM PDT THIS MORNING. 

* WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT...THEN INCREASING TO
  25 TO 30 KT WITH GUSTS TO 35 KT LATE THIS MORNING.

* SEAS...STEEP SHORT PERIOD SEAS OF 12 TO 14 FT AT 9 SECONDS 
  WILL CONTINUE THROUGH EARLY MORNING HOURS MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101745-
/O.CON.KEKA.GL.W.0030.000000T0000Z-120612T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT SUN JUN 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS..N 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH MON NIGHT.

* SEAS...STEEP SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 18 FT AT 8
  TO 9 SECONDS TONIGHT THEN SUBSIDE SLIGHTLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-101745-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120612T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY.

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS UP TO 30 KT. LOCAL GUSTS
  TO 35 KT AROUND POINT SAINT GEORGE AND OTHER PROMINENT POINTS.
  WINDS WILL EASE MON NIGHT.

* SEAS...8 TO 11 FT AT 8 TO 9 SECONDS WILL CONTINUE THROUGH LATE
  TONIGHT. HIGHEST SEAS WILL BE FURTHER FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-101745-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120615T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS...NW TO N 15 TO 30 KT. LOCAL GUSTS TO 35 KT AROUND CAPE
  MENDOCINO AND POINT ARENA.

* SEAS...8 TO 12 FT AT 8 TO 9 SECONDS THROUGH MON. HIGHEST SEAS
  WILL BE FURTHER FROM SHORE AND AROUND CAPE MENDOCINO AND POINT
  ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
846 
WHUS76 KEKA 101538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT SUN JUN 10 2012

PZZ470-102345-
/O.CAN.KEKA.SE.W.0016.000000T0000Z-120610T1600Z/
/O.CAN.KEKA.SC.Y.0047.000000T0000Z-120610T1600Z/
/O.EXT.KEKA.GL.W.0030.120610T1538Z-120611T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT SUN JUN 10 2012

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT
MONDAY. 


* WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT...INCREASING TO 25 TO
  30 KT WITH GUSTS TO 35 KT TODAY.

* SEAS...STEEP SHORT PERIOD SEAS INCREASING TO 12 TO 14 FT AT 9
  SECONDS TODAY INTO EARLY MONDAY MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-102345-
/O.CON.KEKA.GL.W.0030.000000T0000Z-120612T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT SUN JUN 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS..N 25 TO 30 KT WITH GUSTS TO 35 INCREASING TO 25 TO 35
  WITH GUSTS TO 40 KT THIS EVENING THROUGH MONDAY NIGHT.

* SEAS...STEEP SHORT PERIOD SEAS WILL PEAK FROM 13 TO 17 FT AT 9
  SECONDS TONIGHT THEN SUBSIDE SLIGHTLY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-102345-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-120612T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
838 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS UP TO 30 KT. LOCAL 
  GUSTS TO 35 KT AROUND POINT SAINT GEORGE AND OTHER PROMINENT 
  POINTS. WINDS WILL EASE MONDAY NIGHT. 

* SEAS...8 TO 10 FT AT 9 SECONDS WILL CONTINUE THROUGH LATE
  TONIGHT. HIGHEST SEAS WILL BE FURTHER FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-102345-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-120615T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS...NW TO N 15 TO 30 KT. LOCAL GUSTS TO 35 KT AROUND CAPE 
  MENDOCINO AND POINT ARENA. 

* SEAS...8 TO 10 FT AT 9 SECONDS THROUGH MONDAY. HIGHEST SEAS WILL
  BE FURTHER FROM SHORE AND AROUND CAPE MENDOCINO AND POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 9, 3:40 PM PDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jun 9, 3:40 PM PDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
340 PM PDT SAT JUN 9 2012

.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BUILD AS AN UPPER LEVEL
TROUGH EXITS THE REGION. A WARMING AND DRYING TREND WILL PERSIST
ACROSS THE INTERIOR...WHILE THE COAST SEES MOSTLY SUNNY SKIES FOR
A FEW DAYS.

&&

.DISCUSSION...RAPID WARMING AND DRYING EXPECTED ACROSS THE INTERIOR
ZONES AS HIGH PRESSURE BUILD FROM WEST TO EAST. LITTLE CHANGES MADE
TO CURRENT PACKAGE AS MAX TEMPS ACROSS THE INTERIOR WILL BE ON AN
UPWARD TREND AND CONTINUE TO INCREASE EACH DAY THROUGH MONDAY. BY
SUNDAY...A FEW SITES WILL REACH 90F OR SLIGHTLY HIGHER. BRISK NORTH
WINDS AND STRONG MIXING TODAY ALONG THE COAST WILL PROBABLY KEEP
TEMPS FROM GETTING TOO WARM. ON SUNDAY...A THERMAL TROUGH WILL
DEVELOP AND WINDS WILL DECREASE. INVERSION WILL LOWER AND STRENGTHEN
ON SUNDAY AND WE MAY SEE A FEW SLIVERS OF COASTAL STRATUS. SLIGHT
OFFSHORE COMPONENT SHOULD MINIMIZE THE STRATUS. ON MONDAY THE RIDGE
FLATTENS OUT AS A WEAK SHORTWAVE MOVES INTO THE PAC NORTHWEST. THIS
SHORTWAVE WILL CREATE A SLIGHT PUSH OF MARINE AIR AND BRING AN
INCREASE IN LOW CLOUDS AND PERHAPS FOG TO THE NORTH COAST BY MONDAY
NIGHT. IT DOES NOT LOOK LIKE ANY RADICAL CHANGES ARE IN STORE ON
WED, THU OR FRI. THE GFS AND ECMWF DO SHOW ANOTHER TROUGH SAGGING
SOUTHWARD LATE IN THE WEEK AS A RIDGE PUMPS UP OFFSHORE OVER THE NE
PACIFIC. THIS UPPER TROUGH SEEMS TOO WEAK FOR MUCH THREAT OF
CONVECTION AND CERTAINLY NO PRECIP. WILL STILL NEED TO PAINT 5-10%
CLIMO PRECIP CHANCES IN THE GRIDS DUE TO THE UNCERTAINTY AND THE
OUTSIDE CHANCE FOR A FEW SPOTTY ONE HUNDREDTHS FROM MISTY DRIZZLE.
IT LOOKS LIKE A SUMMERTIME PATTERN WITH STRATUS AT THE COAST AND
BOUNTIFUL SUNSHINE INLAND. DB/JT

&&

.AVIATION...VFR CONDITIONS CONTINUE ACROSS THE AIRPORTS THIS
AFTERNOON. THE WINDS HAVE BECOME GUSTY FROM THE NORTHWEST THIS
AFTERNOON ACROSS THE COASTAL AREAS. CLOUDINESS WILL INCREASE ALONG
THE COASTAL AREAS OVERNIGHT POSSIBLY DECREASING CEILINGS AT ACV TO
TEMPORARY MVFR CONDITIONS AT TIMES EARLY SUNDAY MORNING. VFR TO
TEMPORARY MVFR CONDITIONS WILL PREVAIL ACROSS THE AIRPORTS DURING
THE NEXT 24 HOURS.

&&

.MARINE...THE COMBINATION OF A STRENGTHENING HIGH PRESSURE SYSTEM
ACROSS THE NORTHWESTERN PACIFIC AND A THERMAL LOW PRESSURE TROUGH
ACROSS THE INLAND AREAS OF CALIFORNIA HAS BEGAN TO TIGHTEN THE
PRESSURE GRADIENT ACROSS THE WATERS. A SMALL CRAFT ADVISORY
CONTINUES OVER THE NEAR SHORE WATERS SOUTH OF CAPE MENDOCINO. A GALE
WARNING...DUE TO WIND GUSTS INCREASING TO GALE FORCE...IS IN EFFECT
FOR ZONE 475. A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS ZONE 470.
HAVE CONTINUED THE GALE WATCH FOR ZONE 470 STARTING AROUND MIDDAY
SUNDAY. THE WINDS WILL DECREASE SLIGHTLY NORTH OF CAPE MENDOCINO
TUESDAY AND WEDNESDAY...THEN INCREASE AGAIN LATE THIS UPCOMING WEEK.
THE WINDS WILL INCREASE FROM THE NORTH ON THURSDAY AND A GALE
WARNING MAY BE NECESSARY ACROSS THE OUTER WATERS THURSDAY INTO
FRIDAY.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...GALE WATCH FROM SUNDAY MORNING
THROUGH TUESDAY AFTERNOON PZZ470. SMALL CRAFT ADVISORY UNTIL 11
PM PDT THIS EVENING FOR THE PZZ455. SMALL CRAFT ADVISORY UNTIL 3
PM PDT THIS AFTERNOON FOR THE PZZ475. GALE WARNING FROM 3 PM THIS
AFTERNOON TO 3 AM PDT MONDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Jun 9, 4:41 AM PDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
441 AM PDT SAT JUN 9 2012

CAZ004-101145-
UPPER TRINITY RIVER-
441 AM PDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001>003-076-101145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
441 AM PDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.